# SDR P5CA9900069

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA 520 RIGHT SIDE FRAME IS CRACKED FROM STR 8R TO STR 10A.  REPAIRED PER SRM 53-10-04.
